MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE SENSING LEAD; PRESSURE SENSING LEAD

INSPIRE MEDICAL SYSTEMS INC INSPIRE SENSING LEAD; PRESSURE SENSING LEAD
Model Number 4323
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
No patient injury but the sensor lead produced abnormal waveforms.Patient continued to use therapy anyway for a while but eventually had a revision procedure to replace the sensor lead to address electrical leakage from the original lead.
 
Event or Problem Description
Follow up report to 3007666314-2018-00028: the "date received by manufacturer" in the initial report was 21-aug-2018.However following the submission of the initial report we have learned that a company representative was aware of the event prior to that time, specifically back on 13-dec-2018.The reason for this follow up report is to correct the "date received by manufacturer" to that of 13-dec-2018.
 
Event or Problem Description
Follow up report 002: previous follow up report correcting the awareness date indicated that the awareness date was dec 13, 2018 when in fact it was dec 13, 2017.The purpose of this report is to make that correction.

Brand Name
INSPIRE SENSING LEAD
Common Device Name
PRESSURE SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key7824466
Report Number3007666314-2018-00028
Device Sequence Number1573490
Product Code MNQ
UDI-Device Identifier00855728005000
UDI-Public00855728005000
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4323
Device Catalogue Number900-002-005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer12/13/2018
12/13/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/11/2018
09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;